Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The permanent function as an inner product


Authors: Marvin Marcus and Morris Newman
Journal: Bull. Amer. Math. Soc. 67 (1961), 223-224
MathSciNet review: 0122833
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marvin Marcus and Morris Newman, Permanents of doubly stochastic matrices, Proc. Sympos. Appl. Math., Vol. 10, American Mathematical Society, Providence, R.I., 1960, pp. 169–174. MR 0112901


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10580-6